# SDR A6WA200740020

- Difficulty date: January 10, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INTERCOSTAL AT FS 484 LBL 36 CRACKED APPROXIMATELY .2 INCHES LONG.  MAINTENANCE CUT AWAY DAMAGED SECTION OF INTERCOSTAL FLANGE, PERFORM EDDY CURRENT, FABRICATED REPAIR PARTS AND INSTALLED IAW BOMBARDIER REO 601R-53-41-059 REV A AND BSC STANDARD REPAIR 601R-53-0030A.  (M)
